Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Brownish dry patch on the stomach getting bigger. What is it?

I have a light brown dry patch in my stomach. it started out really small and now it got a little bit bigger and it stayed that way. ive tried scrubbing it off but its still there i put lotion on everyday and its still their. the weird part is that when i was in my home town san francisco ca, i saw that it was starting too go away, but when i came back to fresno ca, it came back and got dry again. can you please help and tell me what it is?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you might be having some fungal infection on the part.
Apply anti-fungal cream like Micoderm or Multifungin cream on the part.
You may take anti-fungal oral tablet like Flucanozole after consulting your doctor.
In cold and humid atmosphere this lesion flare of.
Ok and bye.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor